A new proof of Masser's vanishing theorem

Kumiko Nishioka

Research output: Contribution to journalArticle

Abstract

We give a simple proof of Masser's vanishing theorem, which is important in investigating the algebraic independence of the values of Mahler functions.

Original languageEnglish
Pages (from-to)3271-3274
Number of pages4
JournalProceedings of the American Mathematical Society
Volume124
Issue number11
Publication statusPublished - 1996

Fingerprint

Algebraic Independence
Vanishing Theorems

Keywords

  • Mahler function

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A new proof of Masser's vanishing theorem. / Nishioka, Kumiko.

In: Proceedings of the American Mathematical Society, Vol. 124, No. 11, 1996, p. 3271-3274.

Research output: Contribution to journalArticle

Nishioka, Kumiko. / A new proof of Masser's vanishing theorem. In: Proceedings of the American Mathematical Society. 1996 ; Vol. 124, No. 11. pp. 3271-3274.
@article{a7d3cb0c45ea449cb52042039ce27e17,
title = "A new proof of Masser's vanishing theorem",
abstract = "We give a simple proof of Masser's vanishing theorem, which is important in investigating the algebraic independence of the values of Mahler functions.",
keywords = "Mahler function",
author = "Kumiko Nishioka",
year = "1996",
language = "English",
volume = "124",
pages = "3271--3274",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "11",

}

TY - JOUR

T1 - A new proof of Masser's vanishing theorem

AU - Nishioka, Kumiko

PY - 1996

Y1 - 1996

N2 - We give a simple proof of Masser's vanishing theorem, which is important in investigating the algebraic independence of the values of Mahler functions.

AB - We give a simple proof of Masser's vanishing theorem, which is important in investigating the algebraic independence of the values of Mahler functions.

KW - Mahler function

UR - http://www.scopus.com/inward/record.url?scp=33645902503&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645902503&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33645902503

VL - 124

SP - 3271

EP - 3274

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 11

ER -